# SDR ABXA2021062510060

- Difficulty date: May 10, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 91,509 hours, 43,495 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300173
- Condition: Corroded
- Location: Bs 783 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK,  MAINTENANCE DISCOVERED CORROSION ON STRINGER S38L LOCATED IN THE FORWARD LOWER CARGO COMPARTMENT AT APPROXIMATE STATION 783.00.  THE DAMAGE WAS EVALUATED PER 767-200 SRM 53-00-03, FIGURE 101 AND FOUND TO EXCEED LIMITS REQUIRING A SPLICE SECTION REPAIR. THIS ENGINEERING ORDER PROVIDES REPAIR INSTRUCTIONS TO THE DAMAGED STRINGER PER 767-200 SRM 53-00-03, FIGURE 201, REPAIR 2. REPAIR COMPLETED PER ABX-REA-5330-64382-00
